MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. BRONCHOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. BRONCHOFIBERSCOPE
Model Number BF-TE2
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that as a result of microbiological testing by the user facility, the sample collected from the subject device tested positive for stenotrophomonas and pseudomonas.The device had been reprocessed with an olympus automated endoscope reprocessor model etd3 (not available in the usa).Other detailed information such as the number of microbes was not provided.There was no report of infection associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus medical systems corp.(omsc) was informed that as a result of additional microbiological testing by the user facility, the sample collected from the subject device tested negative for microbes.The exact cause of the reported event could not be conclusively determined.

Brand Name
BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to
MDR Report Key8434985
Report Number8010047-2019-01323
Device Sequence Number14206873
Product Code EOQ
UDI-Device Identifier04953170063008
UDI-Public04953170063008
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBF-TE2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/23/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1